# SDR COMA2009062350155

- Difficulty date: June 19, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B16
- Aircraft serial: 7038
- Aircraft time: 35,664 hours, 32,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6013600121
- Condition: Cracked
- Location: Zone 400
- Part time: 35,664 hours, 32,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 640.00 FRAME AND BONDED SKIN DOUBLER ARE CRACKED BETWEEN STR 9 AND 13.  REPAIRED IAW REO 601R-53-61-506 REV.C, REO 601R53-61-569 AND REO 601R-53-3215.
